# SDR VNAA2016030300003

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 28,693 hours, 28,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 6003806111
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD ANCHOR FITTING SERRATED PLATE CORRODED. R & R PASSENGER DOOR FWD ANCHOR FITTING SERRATED PLATE, PN 600-38061-11 IAW AMM 52-11-17-400-804.
